# SDR DXTA2010080204183

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 5,718 hours, 4,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 1355038
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG WOULD NOT RETRACT. GEAR UNLOCKED LIGHT ILLUMINATED.  A GROUND OBSERVATION PROVIDED THAT RT MLG WAS FULLY EXTENDED.  JACKED ACFT, PREFORMED MLG RETRACTION SEVERAL CYCLES, NO FAULTS NOTED.  PERFORMED MLG RETRACT PARALLELING CIRCUIT TEST WITH NO FAULTS NOTED. LT WING RING OUT OF RT LOG MLG UPLOCK SWITCH (G005).  FOUND RETRACT OUT FOR GEAR CONTROL PCB TO HAVE 18-30 OHMS X CONTACTS WITH GEAR EXTENDED. COULD FLUCTUATE RESISTANCE (120 OHMS) BY SLIGHT MOVEMENT ON SWITCH PLUNGER.   INSTALLED NEW RT UPLOCK SWITCH.  ADJUSTED & SAFTIED IAW MM 32-31-05.  PERFORMED MLG SWINGS, CHECKS GOOD.  ALL INDICATIONS CHECK GOOD.  ALL WORK DONE IAW MM 32-01-00.
